MAUDE Adverse Event Report: UROPLASTY, LLC MACROPLASTIQUE IMPLANTS; AGENT, BULKING, INJECTABLE FOR GASTRO-UROLOGY USE

UROPLASTY, LLC MACROPLASTIQUE IMPLANTS; AGENT, BULKING, INJECTABLE FOR GASTRO-UROLOGY USE
Model Number MPQ-2.5
Health Effect - Clinical Codes Incontinence (1928); Pain (1994); Foreign Body In Patient (2687); No Code Available (3191)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Some of the macroplastique material was removed when removing the bladder stone which occurred at the site of implantation.Per conversations with the initial reporter (dr.(b)(6)), most of the macroplastique material still remains in the patient.
 
Event or Problem Description
A female patient received macroplastique injections in 2013, having previously undergone midureteral mesh sling without improvement in her urinary incontinence.She presented recently with a 12 month history of progressive "vaginal" pain, especially following voiding.She was found on cystoscopy to have a bladder stone adherent to eroded material (macroplastique) at her right bladder neck.The bladder stone was treated endoscopically with a holmium laser, and some of the macroplastique implant was pulled out with the use of endoscopic grasping forceps.Most of the macroplastique was left behind.

Brand Name
MACROPLASTIQUE IMPLANTS
Common Device Name
AGENT, BULKING, INJECTABLE FOR GASTRO-UROLOGY USE
Manufacturer (Section D)
UROPLASTY, LLC
5420 feltl road
minnetonka MN 55343
MDR Report Key7847007
Report Number3002647932-2018-00007
Device Sequence Number2547758
Product Code LNM
UDI-Device Identifier08717591240266
UDI-Public08717591240266
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P040050
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMPQ-2.5
Device Catalogue NumberMPQ-2.5
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/14/2018
Initial Report FDA Received Date09/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age46 YR